# SDR AALA202010219013

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 30,579 hours, 3,437 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Ife Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  IFE SMOKE DETECTED ILLUMINATED AT FORWARD PANEL.  REPLACED IFE COOLING SMOKE DETECTOR, PER AMM 21-27-53.
